# SDR DALA1168831521

- Difficulty date: December 6, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 68,620 hours, 11,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 23GF ARE INOPERATIVE.  MAINTENANCE  FOUND A BROKEN WIRE AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
